# SDR FDEA200901190252

- Difficulty date: January 19, 2009
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N912FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24260
- Aircraft time: 59,147 hours, 19,085 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT STA 1320 STR 26-27L FRAME IS GOUGED.  REPAIRED FRAME AT STA 1320 STR 26-27L IAW SRM 53-00-07 FIG 201 SHEET 4.  THIS REPAIR IS A CATEGORY "B" MAJOR REPAIR.
